English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A simple formula for the Casson-Walker invariant

MPS-Authors
/persons/resource/persons235784

Matveev,  Sergei
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236008

Polyak,  Michael
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Matveev, S., & Polyak, M. (2009). A simple formula for the Casson-Walker invariant. Journal of Knot Theory and its Ramifications, 18(6), 841-864. doi:10.1142/S021821650900721X.


Cite as: http://hdl.handle.net/21.11116/0000-0004-25B3-8
Abstract
There is no abstract available